MathSciNet Relay Station
MathSciNet bibliographic data
MR738903 92A15 (93D99)
Freedman, H. I.; Waltman, Paul Persistence in models of three interacting predator-prey populations. Math. Biosci. 68 (1984), no. 2, 213–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement